# SDR AALA201705269020

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 49,789 hours, 14,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10 DOES NOT ILLUMINATE.  FOUND A LOOSE CONNECTION AND SECURED IAW AMM 20-10-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
